MathSciNet Relay Station
MathSciNet bibliographic data
MR1989231 (2004e:37042) 37C85 (22E46 37A15 37A35)
Einsiedler, Manfred; Katok, Anatole Invariant measures on $G/\Gamma$ for split simple Lie groups $G$. Dedicated to the memory of Jürgen K. Moser. Comm. Pure Appl. Math. 56 (2003), no. 8, 1184–1221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement